Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Prescribed Calcirol, Dexorange. Can an online doctor explain my blood report ?

I have been recommended to have calcirol and dex orange as my vitamin D level is low. My blood test report is as below : ANTI THYROID ANTIBODIES ANTI THYROPEROXIDASE (THYROID MICROSOMAL ANTIBODY ( Chemiluminiscence) 5 IU/ml UPTO 34 IU/ml 0 ANTIBODY TO THYROGLOBULIN (anti-Tg) 13.8 IU/mL Upto 115 IU/mL 0 25-HYDROXY VITAMIN D3 ,25-HYDROXY VITAMIN D2, (LC/MS/MS METHOD) 25 (OH) VIT D2 (LCMSMS) Specific reference range for Vitamin D2 is not available.0 ng/ml 1.25 ng/ml 25 (OH) VIT D3 (LCMSMS) Specific reference range for Vitamin D3 is not available.0 ng/ml 4.56 ng/ml 25 (OH) VIT D TOTAL (Vit D2+Vit D3) Below 10 ng/ml : Deficient 0 10-30 ng/ml : Insufficient 30 - 76 ng/ml : Normal ng/ml HAEMOGLOBIN PERCENTAGE (Automated blood cell count) 14.6 g/dl FERRITIN (Chemiluminiscence) 62.89 mcg/L Could you please explain what does this mean and is there any worry point
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through your history,you are having vitamin d deficiency and there are several effects of deficiency in cardio vascular health, bone health,and on immune system.
Benefit of supplementation of vitamin D is confirmed in many scientific studies.
It also depend on your age and other health risk factors.
Your ferritin level reflects total body iron level even though your hemoglobin level is normal hence iron supplementation given.
Please continue to take vitamin D and once level becomes normal you will feel benefits of it.
There are many causes of deficiency may be diet and inadequate sun exposure.
It is claimed to improve bone health,cardio vascular and Neurological health .
It also improves immunity.
In your case nothing to worry about just follow advise of your Physician.
Take care
Good Luck.

Answered: Wed, 27 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor